# SDR A6WA201305094957

- Difficulty date: May 4, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LEFT FLOOR SILL AROUND FASTENER HOLES TOP AND BOTTOM OF SILL FROM FS 574 TO FS 621.  AFTER BLENDING SILL IT WAS FOUND OUT OF LIMITS SILL WAS REMOVED & REPLACED PER REO 601R-53-61-096.
